Ask, explore, query, share
- Posts: 1
- Joined: Mon Feb 11, 2019 1:10 pm
I was diagnosed with depression about a year ago and have been taking 30mg of Citalopram. Broadly speaking I feel ok. But one thing is really bugging me and it is stopping me from considering next steps. Basically, I feel incredibly sleepy around lunchtime and pretty much everyday take a nap for an hour. I have tried to work through the tiredness or have gone for a walk - but nothing works accept actually taking the sleep and then wake feeling refreshed and ready to go again.
I have a normal night's sleep and am not restless or disturbed. I have tried swapping the time I take my medicine from morning to evening - but it has made no difference. So this is my question - is this tiredness I'm experiencing a likely side effect of my medicine or my actual depression? I want to start coming off the drugs - but I'm not sure how wise that is with this detail in my life!
If anyone has some thoughts I'd be grateful.
- Posts: 1390
- Joined: Mon Apr 24, 2017 4:12 pm
- Posts: 8
- Joined: Mon Feb 18, 2019 9:58 am
Fatty foods and carbs make you feel sleepy. So have a very healthy light food at lunchtime. After having food go for some walk,listen music during walking. There are some tips which you should follow like when you feel more sleepy then only go for bed, do an exercise for 30 minutes a day.
- Posts: 8
- Joined: Tue Feb 19, 2019 7:26 am
Try to involve your self into silent exercise like Yoga and Meditation.
You are required to take at least 8 to 9hours of night sleep minimum for for healthy health.
Yoga and Meditation will help you to loose depression and also it would help you to get rid from drugs. At beginning stage you might face some difficult to follow new routines but some some at this stage it would be advisable to join Meditation center for a strong support from experts.
Return to “Information Exchange”
Who is online
Users browsing this forum: Google [Bot], seviour and 18 guests